# SDR ASAA2019062539806

- Difficulty date: June 23, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 46,756 hours, 13,896 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Captain'S Side
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN SIDE AUTOPILOT AUTO-DISENGAGED AT FL 370. WOULD NOT REENGAGE. ALSO LOST LEFT FLIGHT DIRECTOR. CAPTAIN SIDE HEADING BUG STAYED FROZEN ON LAST SELECTED HEADING. ALL CIRCUIT BREAKERS IN. RT (FO) SIDE AUTOPILOT FD AND DISPLAY ALL FUNCTION NORMALLY. AFTER ABOUT TEN MINUTES, EVERYTHING ON CAPTAIN SIDE FUNCTIONED NORMALLY. GROUNDED - YES. PERFORMED DFCS BITE PER B737-800 FIM 22-11 TASK 801 NO CURRENT FAULTS. LOOKED AT FAULT HISTORY AND FOUND FAULTS FOR FMC AND MCP. PERFORMED MCP TESTS PER FIM 22-11 TASK 803, ALL TESTS PASSED. PERFORMED FMC-1 TESTS PER FIM 22-11 TASK 811 AND ALL TESTS PASSED. PERFORMED ADDITIONAL TEST FOR AUTOPILOT GROUP 11 AND ALL TESTS PASSED. PERFORMED BITE GROUP 70 FOR MCP TESTS. ALL TESTS PASS.
